# SDR SIMA20120328013

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 20,865 hours, 18,040 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 12000974P
- Condition: Punctured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 3 MAIN TIRE HAS PUNCTURE OUT OF LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 MAIN TIRE IAW W/C 32-700-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
